# SDR SWAA2024020849855

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 24,337 hours, 11,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CABIN FLASHLIGHT INOP.  OPS CHECKED BOTH FLASHLIGHTS IAW AMM 25-64-00 OP?S CHECK GOOD AND RESEALED
